Determination of forcing functions in the wave equation. Part II: the time-dependent case

Hussein, SO and Lesnic, D (2016) Determination of forcing functions in the wave equation. Part II: the time-dependent case. Journal of Engineering Mathematics, 96 (1). pp. 135-153. ISSN 0022-0833

Abstract

Metadata

Authors/Creators:
  • Hussein, SO
  • Lesnic, D
Copyright, Publisher and Additional Information: © 2015, Springer Science+Business Media Dordrecht. This is an author produced version of a paper published in Journal of Engineering Mathematics. The final publication is available at Springer via http://dx.doi.org/10.1007/s10665-015-9786-x. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Inverse force problem; L-curve; Regularization; Wave equation
Dates:
  • Published: February 2016
  • Accepted: 22 January 2015
  • Published (online): 8 April 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Nov 2015 16:17
Last Modified: 20 May 2016 03:37
Published Version: http://dx.doi.org/10.1007/s10665-015-9786-x
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10665-015-9786-x

Share / Export

Statistics